# SDR 98ZZZM326

- Difficulty date: February 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511DB
- Make and model: Boeing 727-89
- Aircraft serial: 19139
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE IN TUS, RIGHT AFT EMERGENCY EXIT LIGHT STAYS ON WITH POWER ON.  REPAIRED WIRING TO TERMINAL LUG CONNECTION.  (M)
